# SDR REXA2019051300717

- Difficulty date: May 13, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 22,929 hours, 22,927 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Skin
- Part number: 2024T3050
- Condition: Chafed
- Location: Exhaust Nozzle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENG EXHAUST NOZZLE EXT SKIN HAS FRETTING FROM CONTACT WITH PYLON SEAL. PERFORMED EXHAUST SKIN AND DOUBLER REPAIR IAW EA #CRJ254-08921 REV A.
